# SDR 96FDEA00375

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47835
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER AFT SKIN PANEL HAS .5625 INCH CRACK AT K/B AFT CORNER APPROX 1 INCH FROM PANEL AFT EDGE, ADJACENT TO WORKING BULKHEAD.
